MathSciNet Relay Station
MathSciNet bibliographic data
MR1371126 54C10 (54F15)
Heath, Jo W. A non-treelike continuum that is not the $2$-to-$1$ image of any continuum. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3571–3578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement